Journal article Open Access

New records of Dolichopodidae (Diptera) from Central Provinces of Iran

Azam Ahmadi; Mehdi Gheibi; Hadi Ostovan; Shahram Hesami; Igor Ya. Grichanov


BibTeX Export

@article{azam_ahmadi_2016_192413,
  author       = {Azam Ahmadi and
                  Mehdi Gheibi and
                  Hadi Ostovan and
                  Shahram Hesami and
                  Igor Ya. Grichanov},
  title        = {{New records of Dolichopodidae (Diptera) from 
                   Central Provinces of Iran}},
  journal      = {Halteres},
  year         = 2016,
  volume       = 7,
  pages        = {191-196},
  month        = dec,
  doi          = {10.5281/zenodo.192413},
  url          = {https://doi.org/10.5281/zenodo.192413}
}
92
83
views
downloads
All versions This version
Views 9292
Downloads 8383
Data volume 29.2 MB29.2 MB
Unique views 9191
Unique downloads 8383

Share

Cite as